# SDR CALA2013090490969

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 57,791 hours, 21,802 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF THE FAN BLADES AFTER BIRD STRIKE, FOUND SOME EVIDENCE OF SLIGHT DEVIATION OF LEADING EDGE.  ACP TAP TEST OF ALL FAN BLADES & FOUND ALL SERVICEABLE PER AMM.
